Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On birth control, bleeding during bowel movements, not on periods due, had tried anal sex few days back. Cause?

Hi, I just tried to do anal sex a couple nights ago and we didn t succeed. Today I had a bowel movement and I bled like i was going to start my period, but I am on birth control and it isn t time for my period yet. It wasn t dark blood or anything, but I was just wondering if this is normal? Or could this possibly be a hemorrhoid?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar and I am pleased to assist you.
This is not normal.
Bleeding during bowel movements could be due to hemorrhoids, fissures or colitis.
A sigmoidoscopy has to be done to find the cause.
Since you have had anal sex few days ago, the bleeding could be even due to injury to anal canal.
I hope that answers your question.
Answered: Thu, 19 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor